# SDR AALA202009189005

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 24,282 hours, 2,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 8d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, EMERGENCY EXIT LIGHT BROKEN, SEAT 8D.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT SEAT 8D, PER ESO 21376.  OKAY FOR SERVICE.
